Journal of the Mathematical Society of Japan

Arithmetic Fuchsian groups with signature $(1; e)$

Kisao TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 35, Number 3 (1983), 381-407.

Dates
First available: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230396454

Digital Object Identifier
doi:10.2969/jmsj/03530381

Mathematical Reviews number (MathSciNet)
MR0702765

Zentralblatt MATH identifier
0517.20022

Subjects
Primary: 10D07
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

TAKEUCHI, Kisao. Arithmetic Fuchsian groups with signature ( 1 ; e ) . Journal of the Mathematical Society of Japan 35 (1983), no. 3, 381--407. doi:10.2969/jmsj/03530381. http://projecteuclid.org/euclid.jmsj/1230396454.


Export citation